MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22176
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation a follow-up report will be submitted.
 
Event or Problem Description
Once in place, the prosthesis began to bead and show signs of leakage.There were ring impressions, but it was an unringed prosthesis.
 
Additional Manufacturer Narrative
Correction section: h6-health impact getinge was made aware of an ansm report which stated that an advanta vxt graft (p/n 22176, l/n 506832) was placed in a patient and then showed showed signs of leaking and beading.It was mentioned that the user saw "ring impressions" on the graft although it was a non-ringed prosthesis.The user sealed the leak with tachosil, a surgical patch that stops bleeding and leaking.The surgery was completed and the graft remains implanted, with no further harm to the patient reported.Details such as the location of the leak are unavailable.Common ways for this to occur are the use of inappropriate suturing needles or inappropriate clamping tools which can tear or delaminate the graft.Leaks caused in this way would typically be seen near one end of the graft where it is sutured to the native vessel.The graft remains implanted and cannot be returned for evaluation.No pictures were provided.The complaint was receive through ansm and the user facility has not responded to requests for additional information, so limited information about the event is available.The graft used is not manufactured with a supporting helix so it should not have had signs of one.Without the device or pictures to evaluate, it cannot be determined from the provided information what may have caused this complaint.The dhr for lot 506832 and relevant subassemblies and inspection documents were reviewed and no anomalies in manufacturing were found.No ncrs were identified for any of these lots.A recurring lot number report was completed which identified no other complaints involving lot 506832.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu provides adequate instructions for the use of this device and cautions a user not to use a damaged a device and how to avoid causing damage to the device.It also warns the user not to pre-wet the graft, as this may cause damage to the device or patient.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.No excursions were identified.A complaint history review was completed which found one similar complaint, in which the graft was returned and no leak could be identified during evaluation.A review of crs/capas identified no related crs or capas.No related scars were identified.No related ncrs were identified.There is no indication that the product was nonconforming when it left the manufacturing facility or that the instructions for use were inadequate.The complaint could not be confirmed.The device was successfully implanted and was not returned for evaluation.No pictures of the event were provided.The root cause of this complaint is impossible to define.
 
Event or Problem Description
N/a.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21074723
Report Number3011175548-2025-000000
Device Sequence Number20939436
Product Code DSY
UDI-Device Identifier00650862221763
UDI-Public(01)00650862221763(17)270318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22176
Device Catalogue Number22176
Device Lot Number506832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown